# SDR 97ZZZX2482

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TB
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: O-Ring
- Part number: MS28775234
- Condition: Defective
- Location: Hyd Accum
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

O-RING WAS BEING LUBRICATED PRIOR TO INSTALLATION WHEN A DEFECT WAS FELT.  THE CROSS SECTIONAL AREA WAS REDUCED FOR .375 INCH IN A GRADUAL MANNER MAKING VISUAL DETECTION DIFFICULT.  PART WAS APPARENTLY MANUFACTURED BY SWAN ENGINEERING.
